# SDR 29GA30352110312

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 30,430 hours, 33,280 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: 900050
- Condition: Defective
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3606 ATL/GNV AIRSTAIR DOOR HARD TO OPEN FROM OUTSIDE.  REPLACED GAS SPRING AND ARM ASSEMBLY, OPERATIONAL CHECK GOOD.
